# SDR AALA20171205003

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 71,548 hours, 11,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T5814136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED STIFFENER ON FORWARD SIDE OF FRAME 246 AT LBL26. INSTALLED ANGLE STIFFENER PER SRM 53-10-51-2R3.
